# SDR IPXA2020101661356

- Difficulty date: October 11, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UPSRM53156345
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT WING SKIN PANEL HAS CRACKED OUT SECTION AT LOWER PORTION OF MOVEABLE VANE CUT OUT INBOARD CORNER OR PANEL AND ATTACH BRACKET IS BENT AND SEPARATED.  REPAIRED PER SRM R & R EXTRUSION INNER SKIN, IAW SRM 51-40-21.
